MAUDE Adverse Event Report: MORTARA INSTRUMENT ELI380 ERGO WAM WLAN USB DICOM AHA BAN; ELECTROCARDIOGRAPH

MORTARA INSTRUMENT ELI380 ERGO WAM WLAN USB DICOM AHA BAN; ELECTROCARDIOGRAPH
Model Number ELI380-DCX11
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was found that the reported issue of patient demographics switching was confirmed during evaluation.The cause of the reported issue was determined to be a corrupt mainboard.The mainboard was replaced and the device passed conformance testing.The eli 380 is intended to be a high-performance, multichannel resting electrocardiograph.As a resting electrocardiograph, the eli 380 simultaneously acquires data from each lead.Once the data is acquired, it can be analyzed, reviewed, stored, printed or transmitted.It is a device primarily intended for use in hospitals but may be used in medical clinics and offices of any size.Device is indicated for use to provide interpretation of the data for consideration by a physician.Device is indicated for use in a clinical setting, by a physician or by trained personnel who are acting on the orders of a licensed physician.It is not intended as a sole means of diagnosis.The interpretations of ecg offered by the device are only significant when used in conjunction with a physician over-read as well as consideration of all other relevant patient data.Device is indicated for use on adult and pediatric populations.The device is not intended to be used as a vital signs physiological monitor.Although there was no adverse event reported, if the reported event of demographic information switching were to recur it could lead to serious injury or death, therefore baxter considers this event reportable.
 
Event or Problem Description
The customer contacted baxter to report that patient demographics were switching when saving.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint (b)(4).

Brand Name
ELI380 ERGO WAM WLAN USB DICOM AHA BAN
Common Device Name
ELECTROCARDIOGRAPH
Manufacturer (Section D)
MORTARA INSTRUMENT
7865 n 86th street
milwaukee WI 53224
Manufacturer Contact
mauricio cerecer
1069 state route 46 east
batesville, IN 47006
MDR Report Key25211570
Report Number2183461-2026-00008
Device Sequence Number10403174
Product Code DPS
UDI-Device Identifier00812345026979
UDI-Public(01)00812345026979
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberELI380-DCX11
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2026
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown